Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What is the cause of fainting and vomiting with stomach pain in a diabetic ?

I am type II diabetic. I experienced fainting and vomiting . But before I fainted I had experienced pain in my stomach area. I had not eaten between 11 a.m. and 8 pm. It was after I started eating the a philly cheesesteak at 8 pm that the pain began. Was I experiencing low blood sugard
Asked On : Thu, 22 Mar 2012
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your symptoms are suggestive of Hypoglycemia. Being a type II Diabetic you should take three major meals and two snacks. Avoid fasting for long hours. Symptoms of low blood sugar (hypoglycemia) are giddiness, palpitations, blurred vision and faint feeling. If you suffer with these symptoms more often, do consult your physician and amend your diabetic medication dose.Whenever you experience symptoms of hypoglycemia do take a bar of chocolate/fruit juice/toffee or biscuits to feel better.
Answered: Wed, 11 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
It seems that you might be having Hypoglycemia i.e.low blood sugar giving this problem.
Take sugar crystals or chocolates or icecream or some sweets and you will be alright.
Keep your ID with diabetic card and few sugar crystals and chocolates in your pocket.
Ok and bye.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor